It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Eye & Vision Board Index
Pages: 1 2 3 4 Showing 21 - 40 of 72 for dry eyes accutane. (0.010 seconds)


Dry eyes....Help!
Jan 26, 2005
... Hi, I'm a new member. I've had dry eyes since 1993 from taking accutane. ... (488 replies)
... I was on a lower than therapeutic dose of Accutane several years ago when my eyes became so dry I couldn't wear my contacts. I stopped the Accutane, and I was able to wear my contacts again after a couple of weeks. ... (5 replies)
... start doing religiously now, and I think i'm going to try doxycycline. Given the my limited success with restasis though, I've been feeling a little fearful that accutane induced dry eye is somehow different. Do you know if your friends have had success with treatment? ... (5 replies)

... Hi i dont know much about dry eye from accutane, but i know plenty of people whos dry eye was caused by accutane. Do you know if your dry eye is evportive or aqeaous deficient, did you have dry eye before accutane? ... (5 replies)
... Anyway, whatever happened with you taking Accutane for your Acne? ... (12 replies)
... I hope your eyes are feeling better. The burning and itching are just awful feelings. I hope over the past week you've started feeling some relief. ... (16 replies)
... o rub it. My left eye is close to normal as I hardly need to use eye drops in it, but my right eye is still noticeably dry. And its amazing, just one eye being dry makes both seem like they are dry just because your eyes work together so much. ... (16 replies)
... get a burning feeling when they get real dry, and the foreign body sensation too. I dont wear contacts, but still have the problem. I must have been borderline dry eye before and never noticed because as soon as I started noticing a real difference in my eyes while on Accutane I got off of it. ... (16 replies)
... I just used my regular eyedrops whenever I felt my eyes starting to get dry. It was never too unbearable for me, so I was very lucky. I know that it could've been a lot worse than it was. ... (16 replies)
... a problem with the aqueous layer of tears, and that my meibomian glands looked fine. The only doctor that said my meibomian glands looked bad just looked at my eyes through a microscope and came to the conclusion. So, I am hoping that with time I will slowly regain the normal amount of tears. ... (16 replies)
... tane. They've since improved but are still dry. I last took the medicine in 1993. Our problem is with the oily meibomian glands not with the lacrimal glands. Our eyes produce fluid like anyone else, it's just that there's not enough oil for the fluid to stick. ... (16 replies)
... Be sure and use Systane with no preservative, comes in individual vials. Preservatives can cause irritation and your eyes will not improve. ... (16 replies)
... I am going on three months post Accutane and still experiencing dry eye problems. I was only on Accutane for a month and a half before deciding that the side effects were not worth it, but here the dry eyes still are. ... (0 replies)
... Some people will not be able to wear contact lenses when the course is over" or years down the road due to dry eyes syndrom" with people that have concerns about contact lenses. ... (11 replies)
... Glasses do not make one automatically a geek. I have met plenty of guys who have seen me with my glasses on that are not like any of the guys you described above and they had no problem with it. You should at least try getting some cute or funky glasses that'll make you feel confident about yourself instead of constantly saying you're a geek. (11 replies)
... When you have dry eyes syndrom it's really hard to wear contacts. ... (11 replies)
... Accutane does dry eye syndrom. Sometimes you get it years after you stopped using that drug. Dry eyes syndrom is bothering. ... (8 replies)
... accutane does dry eyes syndrom. beware. ... (17 replies)
... Corneal opacities, night blindness,cataracts, color vision disorder, conjunctivitis, dry eyes, keratitis, optic neuritis, photophobia, visual disturbances...these problems(side effects) are listed in the May,2000 updated pharmaceutical insert on Accutane, a prescription acne medication. (11 replies)
... After many years of eye issues at only 26, and 4 opthamologists later, their is no agreement between them on what i have other then dry eyes, all 4 agree on this. ... (4 replies)




Pages: 1 2 3 4

All times are GMT -7. The time now is 10:28 PM.





Site owned and operated by HealthBoards.comô
© 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!